Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swelling and pain on ankles, on tripride. Can I continue?

Hi doc my mum is taking dosage of tripride 1 so she s getting swelling in her ankle with pain.. for two to five hours so is this the common side effect of tripride as i am a medical student this case happens if the matformin content is increased in the body she is taking selomax, lipicure tg along with tripride please i need ur help shall i make her quit that tablet or its ok to continue?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
TRIPRIDE doesnt result in swelling of ankles or feet.
There are various causes for swelling in ankles and so the cause should be identified and treated acvordingly.
Causes for swelling in feet could be due to...
Anemia with hypoproteinemia
congestive heart failure
Kidney complications
Liver complications etc.
You must consult your doctor and get the relevant investigation done.
Don't stop the medicine without talking to the treating doctor.
Answered: Sun, 14 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor